MAUDE Adverse Event Report: AVANOS MEDICAL INC. PFTM6.5V-EO PVC FEEDING TUBE PURP 6.5FR 60CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED

AVANOS MEDICAL INC. PFTM6.5V-EO PVC FEEDING TUBE PURP 6.5FR 60CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED
Model Number PFTM6.5V-EO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 15-oct-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the nasogastric (ng) tube was placed on (b)(6) 2020.On (b)(6) 2020, the patient was taken to exploratory surgery, "because his bowels are short and he doesn't tolerate the feeds," and they found a broken part of an ng tube in his intestine, the physician stated it, "had been in there for quite a while." the patient's family member stated the patient is, "doing fine," at present.Additionally, the family member stated the patient has a tube, "in his belly, but the nurse told [me] that he would have to have an ng tube.".

Brand Name
PFTM6.5V-EO PVC FEEDING TUBE PURP 6.5FR 60CM
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10683234
Report Number3011270181-2020-00120
Device Sequence Number13529167
Product Code KNT
UDI-Device Identifier00817584012615
UDI-Public00817584012615
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120182
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPFTM6.5V-EO
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/15/2020
Patient Sequence Number1
Patient Age2 MO